Increased of decreased weight is a common side effect of Climara, so I guess it can be caused by the change in appetite.
Miscellaneous side effects of Climara.
Increase or decrease in weight; reduced carbohydrate tolerance; aggravation of porphyria; edema; arthalgias; leg cramps; changes in libido; anaphylactoid/anaphylactic reactions; hypocalcemia; exacerbation of asthma; increased triglycerides.
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 1 answer
Posted 30 Oct 2010 • 1 answer
Posted 5 Jun 2011 • 1 answer
Posted 18 Aug 2012 • 1 answer
I have been taking Climara pro for two months now and actually feel pretty good. No hot flashes, no?
Posted 3 Oct 2014 • 1 answer